# SDR CA971015022

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 188915
- Condition: Intermittent
- Location: Lt Mlg
- Component: Eldec, 188915
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND MAIN LANDING GEAR UNSAFE LIGHT FLASHING. REPLACED SENSOR.
